# SDR UIEA2016082900715

- Difficulty date: August 28, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 79,399 hours, 22,423 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STA 996 AND LBL 18 ON SLOPING PRESSURE DECK, FLAGGED, UNDER FLOORBOARD 241GFF.  REMOVED DAMAGED IAW SRM 53-50-51-2R-1, REPAIR 1. FABRICATED REPAIR PARTS IAW SRM 53-50-51-2R-1.  INSTALLED REPAIR PARTS IAW SRM 51-40-02.
